# SDR 20000828SH017

- Difficulty date: July 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 65446924
- Condition: Cracked
- Location: Mlg
- Part time: 45,997 hours
- Component: L/G Modular Pkg, Boeing
- Component part number: 65446915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED IN ''D'' PRIORITY PORT.  POSSIBLE CAUSE, FATIGUE, STRESS AND/OR OVERPRESSURIZED.  (X)
